Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

rainydayam

Member
  • Content Count

    16
  • Joined

  • Last visited

Community Reputation

0 Neutral

About rainydayam

  • Rank
    New Member
  • Birthday April 9

Profile Information

  • Gender
    Female
  1. Hi. I'm in the US and on my third month of accutane. My dermatologist allowed me to choose abstinence and none as my two forms of birth control, but i've heard that it really is dependent upon who your dermatologist is. I agree with the others, flush them!
  2. I fel your pain on the hair dye...I chemically straighten mine every 4 months and by the time I finish accutane, I would have gone without a straightner for 10 months >.<
  3. Ok, so I know that I am supposed to discontinue the use of retin a and tazorac (yes I do use both, one in the morning and one at night...my skin is that oily) and my derm did reiterate this before giving me the script, but I thought that i would continue to use it for a few weeks until the accutane kicked in.... bad idea lol today is day 5 (have not take today's pill) and I woke up this morning with the flakiest skin Ive ever had. I used my clarisonic and sunscreen and all was better....until 6
  4. So I've finally got it! 4 days ago I had my second blood draw and pregnancy test and my derm gave me 30mg to start! I've heard that ipledge was a hassel and (big surprise) it was. I tried to pick up my prescription the day I got it, but was told that I needed my username (a series of numbers) to answer question in order to get the script. So I went home, answered the questions, and set out the next day to get the pills. Too easy right? when I got there I was told that I now needed the physical c
  5. Hi, I can't answer your question about the allergic reaction, but I can tell you that my Derm is fine with me not being on any birth control while I'm taking accutane (granted im only 20 with no kids or a husband). I told her that I wasn't having sex and wasn't planning on it and she said that was fine, but if anything changed she could refer me to an OBGYN. It may be different depending on the derm, but I know that the ipledge system online is fine with me just entering abstinence.
  6. I'm on Doxy and my derm said that I can take my last dose the day before I start the Accutane. So I can take the doxy on Monday night and the Accutane on Tuesday Night (24 hour gap I guess)
  7. Thanks jaye! I think I'll just ask them to draw lower next time. I just don't like them taking from that vein >.<
  8. I did it! I'm starting in 29 days! THE COUNTDOWN BEGINS! (i'm excited!)
  9. So I'm finally doing it! I've had acne since I was 10 or 11 and I'll be 21 in the spring. I've tried every topical under the sun and I've been on doxycycline for the last year which I started because I began to get cysts on my cheeks. It cleared up my skin wonderfully, but recently i've been having small breakouts on my cheeks again so back to my dermatologist I went. When I was younger I only really broke out on my forehead, back and shoulders. As I got older, however, I began to break out on m
  10. I've been using hydroquinone, a steroid, and retin-a mixed together for a year and my Derm said I could continue to use it when I start accutane (in 29 days!) minus the retin-a for my hyperpigmentation (i'm brown so my marks are brown not red!)
  11. I start accutane in 29 days and this is something that really worries me...I only eat once a day and really don't plan on factoring in another meal O.O I hope it absorbs regardless!
  12. Hi prncess23! I had the same problem as you. I've been on Doxy for almost a year now and when I first started, it was AMAZING! The inflammation went down overnight and the cysts disappeared in a week. 3 months later when I went back to my dermatologist I was still having small breakouts so she recommended accutane, but I was satisfied with the immense progress so I decided to stay on the doxy. Long story short, I took two months off of it during the summer after getting a bad sun burn and when i
  13. Just curious, IndigoRush, have you had your thyroid functions checked? a lot of your symptoms could be thyroid problems. I'm not saying that accutane didn't do this, but It's worth exploring other causes (and your thyroid could be a serious one!)
  14. Thanks Sasch12! The horrible thing is that acne (at least this bad) doesn't really run in my family. Neither of my parents had acne that left hyperpigmentation like this and My twin only had mild acne that cleared up around 19 years old. I don't mind the acne so much as I mind the marks it leaves. Honestly, If it didn't leave marks I probably wouldn't even consider accutane.
×